Time zone
This presentation is the property of its rightful owner.
Sponsored Links
1 / 30

Time Zone PowerPoint PPT Presentation


  • 145 Views
  • Uploaded on
  • Presentation posted in: General

Time Zone. By: Jennifer 5C. Surabaya – Singapore. Facts: From Surabaya to Singapore is 1 hour, 54 minutes. Singapore is 1 hour ahead of Surabaya . I flew to Singapore on Thursday, September 13 th , 2012, 8:30 p.m. I ’ ve arrive at Singapore on Thursday, September 13 th , 11:24 p.m. Way:

Download Presentation

Time Zone

An Image/Link below is provided (as is) to download presentation

Download Policy: Content on the Website is provided to you AS IS for your information and personal use and may not be sold / licensed / shared on other websites without getting consent from its author.While downloading, if for some reason you are not able to download a presentation, the publisher may have deleted the file from their server.


- - - - - - - - - - - - - - - - - - - - - - - - - - E N D - - - - - - - - - - - - - - - - - - - - - - - - - -

Presentation Transcript


Time zone

Time Zone

By: Jennifer 5C


Surabaya singapore

Surabaya – Singapore

  • Facts:

  • From Surabaya to Singapore is 1 hour, 54 minutes.

  • Singapore is 1 hour ahead of Surabaya .

  • I flew to Singapore on Thursday, September 13th, 2012, 8:30 p.m.

  • I’ve arrive at Singapore on Thursday, September 13th, 11:24 p.m.

  • Way:

  • 8:30 p.m. +1.54 +1.00= September 13th, 11:24 p.m.


Singapore osaka

Singapore - Osaka

  • Facts:

  • From Singapore to Osaka is 6 hours, 23 minutes.

  • Osaka, Japan is 1 hour ahead of Singapore .

  • I flew to Singapore on Thursday, September 13th, 2012, 11:50 p.m.

  • I’ve arrive at Osaka on Friday, September 14th, 7:13 a.m.

  • Way:

  • 11:50 p.m. +6.23 +1.00= September 14th, 7:13 a.m.


Osaka shanghai

Osaka-Shanghai

  • Facts:

  • From Osaka to Shanghai is 6 hours, 23 minutes.

  • Shanghai is 1 hour behind Osaka.

  • I flew to Shanghai on September 14th, 2012, 8:30 a.m.

  • I’ve arrive at Shanghai on September 14th, 9:23 a.m.

  • Way:

  • 8:30+1.53-1.00= September 14th, 3:00 p.m.


Shanghai venice

Shanghai-Venice

  • Facts:

  • From Shanghai to Venice is 11 hours, 30 minutes.

  • Venice is 6 hours behind Shanghai.

  • I flew to Venice on Friday, September 14th 2012, 9:30 a.m.

  • I’ve arrive at Venice on Friday, September 14th, 3:00 p.m.

  • Way:

  • 9:30+11.30-6.00= September 14th, 3:00 p.m.


Venice paris

Venice - Paris

  • Facts:

  • From Venice to Paris is 1 hour, 18 minutes.

  • Paris is the same time as Venice.

  • I flew to Paris on Friday, September 14th,2012, 3:04 p.m.

  • I’ve arrive at Paris on Friday, September 14th, 4:22 p.m.

  • Way:

  • 3:04 p.m. +1.18 +0.00= September 14th, 4:22 p.m.


Paris madrid

Paris - Madrid

  • Facts:

  • From Paris to Madrid is 1 hour, 31 minutes.

  • Madrid have the same time as Paris.

  • I flew to Madrid on Friday, September 14th, 2012, 4:24 p.m.

  • I’ve arrive at Madrid on September 14th, 5:55 p.m.

  • Way:

  • 4:24 p.m. +1.31 +0.00= September 14th, 5:55 p.m.


Madrid london

Madrid - London

  • Facts:

  • Madrid to London is 1 hour, 52 minutes.

  • London is 1 hour behind Madrid.

  • I flew to London on Saturday, September 15th, 2012, 5:55 p.m.

  • I’ve arrive at London on Saturday, September 15th, 6:47 p.m.

  • Way:

  • 5:55 p.m. +1.52 -1.00= September 15th, 6:47 p.m.


London rome new york

London – Rome (New York)

  • Facts:

  • London to Rome(NY) is 7 hours, 6 minutes.

  • Rome(NY) is 5 hours behind London.

  • I flew to Rome(NY) on Saturday, September 15th, 2012, 7:00 p.m.

  • I’ve arrive at Rome(NY) on Saturday, September 15th, 9:06 p.m.

  • Way:

  • 7:00 p.m. +7.06 -5.00= September 15th, 9:06 p.m.


Rome new york washington

Rome(New York) - Washington

  • Facts:

  • Rome(NY) to Washington is 49 minutes.

  • Washington is 3 hours behind Rome(NY)

  • I flew to Washington on Saturday, September 15th, 2012, 9:16 p.m.

  • I’ve arrive at Washington on Saturday, September 15th, 7:05 p.m.

  • Way:

  • 9:16 p.m. +0.49 -3.00= September 15th, 7:05 p.m.


Washington san francisco

Washington – San Francisco

  • Facts:

  • Washington to San Francisco is 5 hours, 4 minutes.

  • San Francisco have the same time as Washington.

  • I flew to San Francisco on Saturday, September 15th, 2012, 7:11 p.m.

  • I’ve arrive at San Francisco on Sunday, September 16th, 12:15 a.m.

  • Way:

  • 7:11 p.m. +5.04 +0.00= September 16th, 12:15 a.m.


San francisco san diego

San Francisco – San Diego

  • Facts:

  • San Francisco to San Diego is 1 hour, 7 minutes.

  • San Diego have the same time as San Diego.

  • I flew to San Diego at Sunday, September 16th, 12:20 a.m.

  • I’ve arrive at San Diego at Sunday, September 16th, 1:27 a.m.

  • Way:

  • 12:20 a.m. +1.07 +0.00= September 16th, 1:27 a.m.


San diego los angeles

San Diego – Los Angeles

  • Facts:

  • San Diego to Los Angeles is 19 minutes.

  • Los Angeles is the same time as San Diego.

  • I flew to Los Angeles on Sunday, September 16th, 1:30 a.m.

  • I’ve arrive at Los Angeles on Sunday, September 16th, 1:49 a.m.

  • Way:

  • 1:30 a.m. +0.19 +0.00= September 16th, 1:49 a.m.


Los angeles singapore

Los Angeles - Singapore

  • Facts:

  • Los Angeles to Singapore is 18 hours, 16 minutes.

  • Singapore is 15 hours ahead of Los Angeles.

  • I flew to Singapore on Sunday, September 16th, 2012, 2:00 a.m.

  • I’ve arrive at Singapore on September 17th, 11:16 a.m.

  • Way:

  • 2:00 a.m. +18.16 +15.00= September 17th, 11:16 a.m.


Singapore melbourne

Singapore - Melbourne

  • Facts:

  • Singapore to Melbourne is 7 hours, 47 minutes.

  • Melbourne is 2 hours ahead of Singapore.

  • I flew to Melbourne on Monday, September 17th, 2012, 12:16 p.m.

  • I’ve arrive at Melbourne on September 17th, 10:03 p.m.

  • Way:

  • 12:16 p.m. +7:47 +2;00= September 17th, 10:03 p.m.


Melbourne perth

Melbourne – Perth

  • Facts:

  • Melbourne to Perth is 3 hours, 32 minutes.

  • Perth is 2 hours behind Melbourne.

  • I flew to Perth on Wednesday, September 19th, 2012, 11:28 p.m.

  • I’ve arrive at Perth on September 20th, 1:00 a.m.

  • Way:

  • 11:28 p.m. +3.32 -2.00= September 20th, 1:00 a.m.


Perth adelaide

Perth - Adelaide

  • Facts:

  • Perth to Adelaide is 2 hours, 47 minutes.

  • Adelaide is 1:30 hours ahead from Perth.

  • I flew to Adelaide on Friday, September 21st, 2012, 1:00 a.m.

  • I’ve arrive at Adelaide on September 21st, 2:17 a.m.

  • Way:

  • 1:00 a.m. +2.47 +1.30= September 21st, 2:17 a.m.


Adelaide jakarta

Adelaide - Jakarta

  • Facts:

  • Adelaide to Jakarta is 5 hours, 52 minutes.

  • Jakarta is 2:30 hours behind Adelaide.

  • I flew to Jakarta on Friday, September 21st, 2012, 2:45 a.m.

  • I’ve arrive at Jakarta on September 21st, 11:07 a.m.

  • Way:

  • 2:45 a.m. +5.52 +2.30= September 21st, 11:07 a.m.


Jakarta tokyo

Jakarta - Tokyo

  • Facts:

  • Jakarta to Tokyo is 7 hours, 26 minutes.

  • Tokyo is 2 hours ahead from Jakarta.

  • I flew to Tokyo on Friday, September 21st, 2012, 11:24 a.m.

  • I’ve arrive at Tokyo on September 21st, 9:00 p.m.

  • Way:

  • 11:24 a.m. +7.26 +2.00= September 21st, 9:00 p.m.


Tokyo brisbane north dakota

Tokyo – Brisbane (North Dakota)

  • Facts:

  • Tokyo to Brisbane (North Dakota) is 10 hours, 46 minutes.

  • Brisbane is 15 hours behind Tokyo.

  • I flew to Brisbane(ND) on Friday, September 21st, 2012, 10:00 p.m.

  • I’ve arrive at Brisbane(ND) on September 21st, 5:16 p.m.

  • Way:

  • 10:00 p.m. +10.46 -15.00= September 21st, 5:16 p.m.


Brisbane north dakota mayo

Brisbane (North Dakota) - Mayo

  • Facts:

  • Brisbane (North Dakota) to Mayo is 4 hours, 45 minutes.

  • Mayo is 2 hours ahead from Brisbane (ND)

  • I flew to Mayo on Friday, September 21st, 2012, 6:00 p.m.

  • I’ve arrive in Mayo on September 22nd, 12:45 a.m.

  • Way:

  • 6:00 p.m. +4.45 +2.00= September 22nd, 12:45 a.m.


Mayo rio de janeiro

Mayo – Rio de Janeiro

  • Facts:

  • Mayo to Rio de Janeiro is 9 hours, 20 minutes.

  • Rio de Janeiro is 1 hour ahead from Mayo.

  • I flew to Rio de Janeiro on September 22nd, 2012, 12:50 a.m.

  • I’ve arrive at Rio de Janeiro on September 22nd, 11:10 a.m.

  • Way:

  • 12:50 a.m. +9.20 +1.00= September 22nd, 11:10 a.m.


Rio de janeiro lake hamilton

Rio de Janeiro – Lake Hamilton

  • Facts:

  • Rio de Janeiro to Lake Hamilton is 8 hours, 59 minutes.

  • Lake Hamilton is 1 hour behind Rio de Janeiro

  • I flew to Lake Hamilton on Saturday, September 22nd, 2012, 11:15 a.m.

  • I’ve arrive at Lake Hamilton on September 22nd, 6:14 p.m.

  • Way:

  • 11:15 a.m. +8.59 +1.00=September 22nd, 6:14 p.m.


Lake hamilton beijing

Lake Hamilton - Beijing

  • Facts:

  • Lake Hamilton to Beijing is 15 hours, 51 minutes.

  • Beijing is 12 hours ahead from Lake Hamilton.

  • I flew to Beijing on Saturday, September 22nd, 2012, 6:19 p.m.

  • I’ve arrive in Beijing on September 23rd, 10:10 p.m.

  • Way:

  • 6:19 p.m. +15.51 +12.00= September 23rd, 10:10 p.m.


Beijing macau

Beijing – Macau

  • Facts:

  • Beijing to Macau is 2 hours, 43 minutes.

  • Macau have the same time as Beijing.

  • I flew to Macau on Sunday, September 23rd, 2012, 10:17 p.m.

  • I’ve arrive at Macau on September 24th, 1:00 p.m.

  • Way:

  • 10:17 p.m. +2.43 +0.00= September 24th, 1:00 p.m.


Macau manila

Macau - Manila

  • Facts:

  • Macau to Manila is 1 hour, 46 minutes.

  • Manila and Macau have the same time zone.

  • I flew to Manila on Monday, September 24th, 2012, 1:14 a.m.

  • I’ve arrive at Manila on September 24th, 3:00 a.m.

  • Way:

  • 1:14 a.m. +1.46 +0.00= September 24th, 3:00 a.m.


Manila kuala lumpur

Manila – Kuala Lumpur

  • Facts:

  • Manila to Kuala Lumpur is 3 hours, 13 minutes.

  • Manila and Kuala Lumpur have the same time zone.

  • I flew to Kuala Lumpur on Monday, September 24th, 2012, 3:47 a.m.

  • I’ve arrive at Kuala Lumpur on September 24th, 7:00 a.m.

  • Way:

  • 3:47 a.m. +3.13 +0.00= September 24th, 7:00 a.m.


Kuala lumpur singapore

Kuala Lumpur - Singapore

  • Facts:

  • Kuala Lumpur to Singapore is 28 minutes.

  • Singapore have the same time zone like Kuala Lumpur.

  • I flew to Singapore on Monday, September 24th, 2012, 7:32 a.m.

  • I’ve arrive at Singapore on September 24th, 8:00 a.m.

  • Way:

  • 7:32 a.m. +0.28 +0.00= September 24th, 8:00 a.m.


Singapore jakarta

Singapore – Jakarta

  • Facts:

  • Singapore to Jakarta is 1 hour, 21 minutes.

  • Jakarta is 1 hour behind Singapore.

  • I flew to Jakarta on Monday, September 24th, 2012, 8;39 a.m.

  • I’ve arrive at Jakarta on September 24th, 9:00 a.m.

  • Way:

  • 8:39 a.m. +1.21 -1.00= September 24th, 9:00 a.m.


Jakarta surabaya

Jakarta - Surabaya

  • Facts:

  • Jakarta to Surabaya is 1 hour, 2 minutes.

  • Surabaya have the same time zone as Jakarta.

  • I flew to Surabaya on Sunday, September 30th, 2012, 9:58 a.m.

  • I’ve arrive at Surabaya on September 30th, 11:00 a.m.

  • Way:

  • 9:58 a.m. +1.02 +0.00= September 30th, 11:00 a.m.


  • Login